MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR NEUT 28IDX50OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Catalog Number 121928050
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Fall (1848)
Date of Event 02/06/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent a revision surgery after a fall.The device corail/pinnacle mop (metal on pe) had been previously implanted on (b)(6) 2021 on left side and device corail/pinnacle mop (metal on pe) on (b)(6) 2022 on the right side as part of the hip replacement procedure due to bionecrosis of femoral head.After the fall, an x-ray prompted revision surgeries on both hips.First surgery took place on (b)(6) 2026 and the second surgery took place on (b)(6) 2026.There was no surgical delay and the case was completed with pinnacle altrx.This report (b)(4).(b)(4) capture the left hip side.(b)(4) capture the right hip side.
 
Additional Manufacturer Narrative
Product complaint #(b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H11 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
"additional information received" the reason of the revision after the fall was a failure of the device (pe).
 
Additional Manufacturer Narrative
Product complaint # - pc-(b)(4).Investigation summary - after primary implantation on (b)(4)2021 corail/pinnacle mop (metal on pe) left side and on (b)(6)2022 corail/pinnacle mop(metal on pe) right side ¿ reason of both surgeries: bionecrosis of femoral head.Without any problems until the patient fall down about 2weeks ago, than there was an xray check, after which the revision surgeries on both sides where indicated.1st took a place on (b)(6)2026 and the 2nd on (b)(4)2026.The product was returned to depuy synthes for evaluation.Visual analysis of the returned device found that the pinn mar neut 28idx50od has a small portion of the rim fractured, the fragment was returned for evaluation.Additionally, the liner presents multiple scratches at the entire surface.The observed conditions of the acetabular liner are consistent with the explantation process.With the available information, there is no indication of any manufacturing error that could have contributed to the reported adverse event.A manufacturing record evaluation was performed for the finished device product description: pinn mar neut 28idx50od, product code: 121928050, lot number: j40g13, and no non-conformances / manufacturing irregularities related to the complaint condition were identified.A functional test was unable to be performed due to the post-manufacturing damage.A dimensional inspection was unable to be performed due to the post-manufacturing damage.The overall complaint was not confirmed as the observed condition of the pinn mar neut 28idx50od would have not contributed to the reported adverse event.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history lot - a manufacturing record evaluation was performed for the finished device product description: pinn mar neut 28idx50od, product code: 121928050, lot number: j40g13, and no non-conformances / manufacturing irregularities related to the complaint condition were identified.Device history review - a manufacturing record evaluation was performed for the finished device product description: pinn mar neut 28idx50od, product code: 121928050, lot number: j40g13, and no non-conformances / manufacturing irregularities related to the complaint condition were identified.Corrected: h3.

Brand Name
PINN MAR NEUT 28IDX50OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
JTE WARSAW MFG SITE
700 orthopaedic drive
warsaw IN 46582
Manufacturer Contact
elba bello
700 orthpaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key24461816
Report Number1818910-2026-03808
Device Sequence Number9403608
Product Code LPH
UDI-Device Identifier10603295013297
UDI-Public(01)10603295013297(17)240531(10)J40G13
Combination Product (Y/N)N
Initial Reporter CountryLO
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2026
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Catalogue Number121928050
Device Lot NumberJ40G13
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2026
Supplement Date Received by Manufacturer03/02/2026
04/15/2026
Initial Report FDA Received Date02/26/2026
Supplement Report FDA Received Date03/04/2026
04/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/06/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age60 YR
Patient SexFemale
Patient Weight97 KG